The Annals of Mathematical Statistics

The Fitting of Straight Lines if Both Variables are Subject to Error

Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 3 (1940), 284-300.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731868

Digital Object Identifier
doi:10.1214/aoms/1177731868

Mathematical Reviews number (MathSciNet)
MR2739

Zentralblatt MATH identifier
0023.34402

JSTOR
links.jstor.org

Citation

Wald, Abraham. The Fitting of Straight Lines if Both Variables are Subject to Error. Ann. Math. Statist. 11 (1940), no. 3, 284--300. doi:10.1214/aoms/1177731868. http://projecteuclid.org/euclid.aoms/1177731868.


Export citation